# SDR SWAA101242

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 52,535 hours, 43,996 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6546434
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 4 SLAT T/E WEDGE DELAMINATED.  REMOVED AND REPLACED WEDGE PER MM.
